# SDR C2XA11IA033

- Difficulty date: February 20, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 26,519 hours, 25,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12301825005
- Condition: Cracked
- Location: Fuselage
- Part time: 26,519 hours, 25,130 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE CROWN SKIN BETWEEN THE CAPTAINS DV WINDOW AND WINDSHIELD WAS FOUND TO BE CRACKED.  MAINTENANCE PERFORMED A DOUBLER REPAIR, LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
